# SDR SIMA20150104013

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 14567290003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL LOWER ATTACHMENT ANGLE NR 3 HAS 1/2 INCH CRACK ON THE LE.  R & R LT OVERWING PANEL LOWER ATTACHMENT ANGLE NR 3 IAW ETN-EM-53-142.
